Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 68, Issue 3

Issues

Uniqueness properties of meromorphic functions in the light of three shared sets

Abhijit Banerjee / Sanjay Mallick
Published Online: 2018-05-18 | DOI: https://doi.org/10.1515/ms-2017-0127

Abstract

We use the notion of weighted sharing of sets to improve a number of results in the uniqueness theory of meromorphic functions sharing three sets. We have also presented a new idea in the formation of one of the range sets in connection with the three shared set problems, which ultimately yields a better result than many existing result in some sense.

MSC 2010: Primary 30D35

Keywords: meromorphic functions; uniqueness; weighted sharing; shared sets

This research work is supported by the Council Of Scientific and Industrial Research, Extramural Research Division, CSIR Complex, Pusa, New Delhi-110012, India, under the sanction project no. 25(0229)/14/EMR-II.

References

  • [1]

    Alzahary, T. C.: Meromorphic functions with weighted sharing of one set, Kyungpook Math. J. 47 (2007), 57–68.Google Scholar

  • [2]

    Alzahary, T. C.—Yi, H. X.: Weighted value sharing and a question of I. Lahiri, Complex Var. Theory Appl. 49 (2004), 1063–1078.Google Scholar

  • [3]

    Banerjee, A.—Bhattacharajee, P.: Uniqueness and set sharing of derivatives of meromorphic functions, Math. Slovaca. 61 (2011), 197–214.Web of ScienceGoogle Scholar

  • [4]

    Banerjee, A.—Mallick, S.: On the bi-unique range sets for derivatives of meromorphic functions, Surv. Math. Appl. 10 (2015), 95–111.Google Scholar

  • [5]

    Banerjee, A.—Mallick, S.: On the characterisations of a new class of strong uniqueness polynomials generating unique range sets, Comput. Methods Funct. Theory, .CrossrefWeb of ScienceGoogle Scholar

  • [6]

    Gross, F.: Factorization of meromorphic functions and some open problems. In: Proc. Conf. Univ. Kentucky, Leixngton, Ky(1976); Lecture Notes in Math. 599, Springer (Berlin), 1977, pp. 51–69.Google Scholar

  • [7]

    Hayman, W. K.: Meromorphic Functions, The Clarendon Press, Oxford, 1964.Google Scholar

  • [8]

    Lahiri, I.: Value distribution of certain differential polynomials, Int. J. Math. Math. Sci. 28 (2001), 83–91.CrossrefGoogle Scholar

  • [9]

    Lahiri, I.: Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J. 161 (2001), 193–206.CrossrefGoogle Scholar

  • [10]

    Lahiri, I.: Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theory Appl. 46 (2001), 241–253.Google Scholar

  • [11]

    Lahiri, I.—Banerjee, A.: Weighted sharing of two sets, Kyungpook Math. J. 46 (2006), 79–87.Google Scholar

  • [12]

    Lin, W. C.—Yi, H. X.: Uniqueness theorems for meromorphic functions that share three sets, Complex Var. Theory Appl. 48 (2003), 315–327.Google Scholar

  • [13]

    Mokhonko, A. Z.: On the Nevanlinna characteristics of some meromorphic functions. In: “Theory of functions, functional analysis and their applications”, Izd-vo Khar’kovsk, Un-ta. 14 (1971), 83–87.Google Scholar

  • [14]

    Wu, A. D.—Lin, W. C.: Some properties of meromorphic functions concerning shared-sets, J. Classical Anal. 7 (2015), 1–15.Google Scholar

  • [15]

    Yi, H. X.: Uniqueness of meromorphic functions and a question of Gross, Sci. China Ser: A. 37 (1994), 802–813.Google Scholar

  • [16]

    Yi, H. X.: Meromorphic functions that share one or two values II, Kodai Math. J. 22 (1999), 264–272.CrossrefGoogle Scholar

About the article


Received: 2016-03-05

Accepted: 2017-01-14

Published Online: 2018-05-18

Published in Print: 2018-06-26


Citation Information: Mathematica Slovaca, Volume 68, Issue 3, Pages 591–606, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0127.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in